| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Pseudoaneurysm (2605)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Model/lot number information was not able to be obtained for this device.Therefore, full udi information(d4) and 510k(g3) are not available.
Event or Problem Description
The following was published in the journal of arrhythmia in an article titled, "clinical insights into the role of bepridil in recurrence prevention after ablation of persistent atrial fibrillation"; moyuru hirata md1, 2025;41:e70083, https://doi.Org/10.1002/joa3.70083 this retrospective study included 232 consecutive peraf patients who underwent af ablation between 2014 and 2019.Among them, 162 received bepridil for 3 months post-ablation (bepridil group), while 70 received no antiarrhythmic drugs (no-aads group).Baseline characteristics, procedural details, and outcomes were compared.Kaplan¿meier analysis and cox regression models were used to evaluate af/atrial tachycardia (at) recurrence, with bepridil use treated as a time-dependent covariable.There was 1 event of pseudoaneurysm.
Additional Manufacturer Narrative
Additional information: g3, g6, h2, h6, h11.The results of the investigation are inconclusive since the device was not returned for analysis.Review of the device history record was not possible as the lot number is unknown.Based on the information received, the cause of the reported incident could not be conclusively determined.